# SDR WX0A2020080573546

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 45,241 hours, 33,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 835736
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY TEST EPSU 13WL BATTERY FAULT LIGHT ILLUMINATED.   REMOVED AND REPLACED EPSU 13WL BATTERY REF AMM 33-51-38 PB401. OPS CHECKED GOOD.
